# SDR AALA202111167299

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737*
- Aircraft serial: 29571
- Aircraft time: 26,296 hours, 10,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR IS STUCK IN DISARMED POSITION. RE-POSITIONED FORWARD SERVICE DOOR GIRT BAR AS REQUIRED PER AMM 25-66-00-710-801.
